# SDR USAA2014012400010

- Difficulty date: January 23, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 43,457 hours, 15,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2221
- Condition: Inoperative
- Location: Cabin
- Part time: 43,807 hours, 16,074 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE AFT CABIN HAS MULTIPLE EMERGENCY LIGHTS INOPERATIVE.  MX R & R EPSU 11WL IAW AMM 33-51-38-000 400-001-A, OPERATIONS CHECKED GOOD.
